ITEM METADATA RECORD
Title: Quasi-hierarchical Powell-Sabin B-splines
Authors: Speleers, Hendrik ×
Dierckx, Paul
Vandewalle, Stefan #
Issue Date: Feb-2009
Publisher: North-Holland
Series Title: Computer Aided Geometric Design vol:26 issue:2 pages:174-191
Abstract: Hierarchical Powell-Sabin splines are C1-continuous piecewise quadratic polynomials defined on a hierarchical triangulation. The mesh is obtained by partitioning an initial conforming triangulation locally with a triadic split, so that it is no longer conforming. We propose a normalized quasi-hierarchical basis for this spline space. The basis functions have a local support, they form a convex partition of unity, and they admit local subdivision. We show that the basis is strongly stable on uniform hierarchical triangulations. We consider two applications: data fitting and surface modelling.
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science